# SDR SWAA991159

- Difficulty date: July 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: 063SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22061
- System (JASC): 7933 · Engine Oil Temperature
- Part: Connector
- Part number: 19801618
- Condition: Dirty
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK----  DURING CLIMB, NR 1 ENG OIL TEMP ROSE PAST THE GREEN ARC INTO THE YELLOW AND WOULD NOT DECREASE.  CLEANED ALL NR 1 ENG CONNECTORS AT GROUND FLANGE ON HARNESS.  RAN ENG, OPS CK GOOD.
